# SDR 2002F00398

- Difficulty date: March 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65B392081
- Condition: Worn
- Location: Kruger Flap
- Part time: 41,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT D-CHECK AT SIAEC, FOUND L/W NR 11, 12 AND 13 L/E KRUGER FLAP HINGE FITTING ASSEMBLIES WITHWORN AND ELONGATED BORE HOLES. REAMED HOLES.  PERFORMED DYE CHECK TO ENSURE CORROSION AND CRACK FREE CONDITION.  NO DEFECTS FOUND.  FABRICATED AND INSTALLED SPLIT-BUSHINGS.  REINSTALLED L/E DEVICES WITH NEW BEARINGS AND HARDWARE.  OPERATIONAL CHECKS NORMAL.  (M)
